MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2380-N
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 04/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix could not perform an evaluation of the device as the device remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the implant movement complaint is confirmed.The bilateral renal artery occlusion (reported as resolved in the left renal artery with bare metal stent) and additional endovascular procedure complaints are unconfirmed.This is moderately consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of complaint could not be determined.There was proximal and lateral movement of the proximal rings following percutaneous transluminal angioplasty.This movement likely contributed to the reported renal artery occlusion which required an additional endovascular procedure.However, this could not conclusively be determined.Procedure related harms could not be determined.The final patient status was reported as being monitored.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.
 
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm on (b)(6) 2025 with the implant of an alto stent graft system.Right femoral artery access was gained.The alto main body radio opaque marker was placed to align with the center of a renal artery and it was deployed.Polymer injection was completed without any problems.It was then noticed that the alto main body was placed slightly lower than expected.Before placing the contralateral leg, balloon touch-up was performed after 14 minutes with the integrated balloon.The integrated balloon was expanded by 8cc of inflation volume per ifu without being advanced proximally.At that moment, the alto main body migrated proximally approximately one sealing ring width.An angiography was performed identifying that the sealing ring interfered with the right and left renal arteries.A bare metal stent was implanted at the left renal artery and blood flow was maintained.The right renal artery was completely occluded by the sealing ring.Blood flow was not confirmed, and no further treatment was taken.The right and left ovation ix iliac limbs were implanted.The procedure was completed.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
santa rosa, CA 95403
8009832284
MDR Report Key22052732
Report Number3008011247-2025-00038
Device Sequence Number5355403
Product Code MIH
UDI-Device Identifier00850007370886
UDI-Public(01)00850007370886(17)240627(10)FS052324-20
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB2380-N
Device Lot NumberFS052324-20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEALKIT FILL POLYMER (LN: FF031124-02).; OVATION IX ILIAC LIMB (LN: FS051524-34).; OVATION IX ILIAC LIMB (LN: FS110124-17).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale